# SDR HEEA065086

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH4501
- Condition: Inoperative
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER HAD NO OUTPUT.
